# SDR AALA202210249781

- Difficulty date: September 22, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N854NN
- Make and model: Boeing 737823
- Aircraft serial: 33214
- Aircraft time: 36,150 hours, 14,992 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 960-990
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT CREASE ANGLE CORRODED FROM STA 960 TO 990 AT RIGHT BUTT LINE 60. REMOVED AND REPLACED RIGHT CHORD ANGLE PER AARD 51-00-05-1.
